Availability of a Renewable, Checked System

O. Platz

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    Recurrent expressions are given for point and interval unavailability of a renewable system subjected to periodic checking/repair. The expressions are generalizations of the basic relations in the theory of discrete renewal processes. The asymptotic limits for long times follow simply from a general theorem of this theory. The connection to previous expressions is established.
    Original languageEnglish
    JournalI E E E Transactions on Reliability
    Volume25
    Issue number1
    Pages (from-to)56-58
    ISSN0018-9529
    DOIs
    Publication statusPublished - 1976

    Fingerprint Dive into the research topics of 'Availability of a Renewable, Checked System'. Together they form a unique fingerprint.

    Cite this